# SDR CA140203013

- Difficulty date: January 29, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 4 Bearing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CUSTOMER REPORTED AN EXCESSIVE OIL PRESSURE ON LT ENGINE DURING CLIMBOUT. THE CREW REDUCED POWER IN ORDER TO REDUCE OIL PRESSURE AND RETURNED.  THE CREW PERFORMED UNEVENTFUL LANDING WITH BOTH ENGINES.  THE CREW REPORTED OIL SMOKE FROM EXHAUST DURING ENGINE SHUTDOWN ON GROUND.  ON GROUND ENGINE EXAMINATION REVEALED OIL RESIDUE IN THE EXHAUST MIXER.  THE TECH ON SITE REPORTED OIL LEAK FROM NR 4 BEARING CARBON SEAL AREA, NO EVIDENCE OF OIL ON NR 4 BEARING OIL PRESSURE AND OIL SCAVENGE TUBES.  EDU WILL BE DOWNLOAD FOR DATA ANALYSIS.  INVESTIGATION ON-GOING.
